# SDR USAA001354

- Difficulty date: August 25, 2000
- Submitted: November 6, 2000
- Operation: Air carrier
- Aircraft: N427US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24549
- System (JASC): 5550 · Empennage Flight Control Surfaces, Attach Fittings
- Part: Clevis
- Condition: Corroded
- Location: Horizontal Stab
- Part time: 31,871 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FORWARD UPPER LUG CLEVIS CORRODED .5 INCH BY .75 INCH, RIGHT HORIZ STAB.  INSTALLED NEW BUSHING PER SRM 55-10-10 AND SRM 20-10-03.  (M)
